# SDR 2011F00158

- Difficulty date: June 30, 2011
- Submitted: July 6, 2011
- Operation: General aviation
- Aircraft: N984FE
- Make and model: Cessna 208B
- Aircraft serial: 208B0115
- Aircraft time: 9,938 hours, 11,513 cycles
- Engine: Pwa PT6A114A
- Engine time: 1,277 hours, 1,458 cycles
- Propeller: Mcauly 3GFR34C701
- System (JASC): 3243 · Master Cylinder/Brake Valve
- Part: Master Cylinder
- Part number: 26820011
- Part serial: 6269
- Condition: Malfunctioned
- Location: Brakes
- Part time: 1,204 hours, 1,377 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED ON TAXI LT BRAKE PEDAL WENT TO THE FLOOR, SUBSEQUENT BRAKE ACTIONS THE BRAKES OPERATED NORMALLY. THE LT BRAKE MASTER CYLINDER WAS R & R AS A PRECAUTION.  BLED BRAKES.  OPS CHECK GOOD.  TAXI AND STEERING CHECKS GOOD.
